Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking Yaz, have consistent dark brown discharge, light headaches. Avoided a break as per doctor's advice. Help?

I have been taking the contraception pill called Yaz for the past 2 months. i have gone straight onto the next pack with no period as recommended by my GP. This is because I get headaches at period time and painful breast tenderness. I have had no breast tenderness but have had a dark brown discharge every day, and several light headaches. The discharge is more concerning.....and annoying! Please help. Linda
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Linda,
Thanks for writing to us.
Abnormal uterine bleed may be seen during first three months of OCP use. It is common side effect rarely dangerous. If it continues beyond three months, then either the drug is changed or medicines are added to counteract bleeding. I would advise that you do not discontinue Your OCP but let your treating doctor know about it at the earliest.
Hope this helped.
Take care
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor